# SDR CALA2018121402577

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Out Of Adjust
- Location: Handle Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A32NB-52-3-6001) L1 DOOR INSIDE HANDLE DOES NOT LOCK IN DOOR OP EN POSITION READJUSTED L1 DOOR INNER HANDLE LOCK HOOK IAW A320 CMM 52-11-15. ADD EMP:V918877 REF LP-8456549 FOR CORROSION FINDING
